Topics Valvular Heart Diisease
  Topics Valvular Heart Diisease

Valvular Heart Diisease

Find latest answers to Valvular Heart Diisease questions, Valvular Heart Diisease articles, Valvular Heart Diisease news and clinic/doctors who deal with Valvular Heart Diisease.

i am having rapid heart beats n i can hear my heart beat...i was on a levoflox 750 3 months ago for 5 days for UTI..and last months i was on amoxicoliin and clarithromycin for my stomach gastristis,...currently im on razo 20 and spasril ...pls help

Hello, Fast heart rate is very common side effect of spasril plus razo 20 causes anxiety as side effect which again leads to increase heart rate. Ask your physician to lower the dose of spasril or to give some other drug for gastritis. Bring these changes in your lifestyle you will surely get benefit : - Eat smaller,more frequent meals - Avoid irritating foods(spicy,acidic,fried and fatty) - Avoid pain killers - Avoid alcohol consumption - Manage stress as it can worsen gastritis Wish yo ...

Read Complete Answer


I have been prescribed 5mg of Lexapro ( name brand) one time daily. I have noticed that my heart rate and blood pressure is normal when sitting or laying down but ( 118-70, 76) and jumps up a lot when I stand ( 136/89, 134) Could this be because of the medication? If so is this something that will go away after awhile or do I need to change medications.

Hi, The drug you are taking is from SSRI group(selective serotonin receptor inhibitor group) which is the latest group to be added in depression and has less side effects as compared to other groups given in depression . Although there are many side effects but you are specifically asking me about heart rate and blood pressure. Usually the blood pressure should not rise specifically on standing as the gravity occurs and usually the blood pressure falls down a little. The heart rate can increa ...

Read Complete Answer



I have an irregular heart beat that on occasion has been making my chest feel like someone is poking it. The poking pain feeling only occurs in a single location (right side of my sternum next to my nipple) and goes away in a few seconds. Went to the ER but the blood tests found nothing. This has been going on since 8pm Tuesday. I had issues sleeping until my wife came in, and when she laid down next to me I fell asleep. I have no issue staying asleep. Also, I have little to no appetite and I also have to burp a lot.

Hi, For the symptoms you are presenting, we need to rule out the presence of angina in such a situation since you have told me that your blood tests revealed nothing. I also hope that you must have got an ECG done(which can only rule out presence of any heart disease). Excessive burping and such symptoms can also be due to gerd(gastro esophageal reflux disease). First of all you will have to rule out any associated heart disease,since you are in high risk group(diabetic,mildly hypertensive). ...

Read Complete Answer


hi i have a female friend , she used to to smoke Hookah tobacco for 3 months then suddenly she stopped smoking , now she feels heart pain (heart beats faster ), chest pain (hard to breath and some timed coughs blood ) and back pain when she went to the hospital the doctor said you must stop smoking hookah gradually not stop suddenly so what do u recommend and is it true that this is the only solution for this problem ? or is there some kind of pills or medical solution? i don't her to smoke again cause if she tries again she may be addicted again to hookah tobacco so please i want a better solution then this solution

Hi, Since you have not told me about the age of the patient ,with only history available that she was a smoker,following might be the causes - - Bronchitis - Brochiectasis - Lung carcinoma - Pneumonia For all of these you will have to leave smoking.You may quit smoking suddenly but doctors at might not recommend it because this might suddenly lead to dropping of hormone levels in blood which might cause depression. For knowing about the exact cause about the disease, I will have to know ...

Read Complete Answer


I have a heart sinking feeling and also the heart rate increases. This also adds up to my anxiety. I got an ECG and TMT done and both came normal. Not sure what next steps should I take? Please advise.

Hi, The heart sinking feeling you described is usually can be due to sudden decrease in blood pressure specially in hypertensives. It can also be due to decrease in blood sugar if you are a diabetic or may be at times it could be stress induced. The other cause can be vestibular system related or some problems with your ear drums,then may be if you have continuous headache(migraine),some neurological problem or problem related to your eyesight or just simply weakness in your body. Many people ...

Read Complete Answer


hi, I am 26 year old male.My heart pulse rate is 100 bpm at rest, blood pressure range from 120-136/80-90, when high blood pressure I have pain behind eye and headache. I also feel chest tightness sometime. when I walk or do physical activity I can feel slight breath. From recent blood work my chelostorel is 245. what could be the problem?

Hi, You should try to lower it right now with diet first for 3-4 months. If no effects are seen then you may go on with drugs for this(raised cholesterol). Your blood pressure is not high otherwise it is just a little raised for your age. As soon as your cholesterol comes down your b.p will also reduce. If you have chest tightness,it can also be due to allergy(asthma). If you want to go for further test there are many tests but for now probably ECG is enough for you. if that is normal you don ...

Read Complete Answer


I need alternate for sildenafil citrate in ayurvedic medicine, as i am Diabeatic and cardio vascular problem ( Stunt in the heart )

Hi, I have heard of a few capsules but I'm not sure over any as I am not an ayurvedic practitioner. You may try mukavvi khas capsules,mustong tablet,tentex forte. All of these drugs are not very short acting,and have to be taken for a longer time for them to act and they are not very sure short (they might act,they might not act ,there is nothing definitive). You can try them if you want but try consulting your doctor first before anything. ...

Read Complete Answer


My wife had a Preterm Premature Rapture Of Membrane three days before. She is in 17th week of her pregnancy.Doctors r saying the rapture is too big tobe heeled naturally. Babys sonography report is normal. Heart beat rate is 173. Dr is suggesting abortion but we r not convinced plz help.

Hi!! yes your doctor has rightly advised you an abortion due to rupture of membranes.If the membranes around the baby burst ,then chances of infection to the mother and baby are very high.Since the baby has not reached the period of viability,it is not possible for the baby to survive,also infection has already set in as babys heartbeat is high.This is termed as tachycardia and is one of the first signs of fetal infection.This needs immediate intervention to terminate the pregnancy and can be do ...

Read Complete Answer



Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  1048 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India
  •  220 Doc Points

Dr. nischal krishnappa

  • Surgeon
  •  Bangalore, India
  •  218 Doc Points

Dr. Ritu Khare

  • Surgeon
  •  , United Arab Emirates
  •  101 Doc Points

Dr. Nirmal Gupta

  • Surgeon
  •  Lucknow, India
  •  303 Doc Points

Dr. Vimal Vora

  • Internal Medicine
  •  Rajkot, India
  •  105 Doc Points

Dr. Isha Deshmukh

  • Pediatrician
  •  Mumbai, India
  •  351 Doc Points